# SDR USAA2012091400022

- Difficulty date: September 4, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 31,948 hours, 21,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367148300600
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - DELAMINATION ON FLOOR PANEL 222CF BETWEEN FR12 TO FR16, -Y254 TO -Y1379.5.  REPLACED FLOOR PANEL 222CF IAW JOB CARD 26C22053014.
